# SDR VNAA2009093000009

- Difficulty date: September 25, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 13,028 hours, 13,633 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Part serial: 1124
- Condition: Failed
- Location: Fuel System
- Part time: 13,028 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FUEL IMBALANCE AND DIVERTED TO TYS WHERE THE LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE FUEL COMPUTER.  TROUBLESHOOTING AND CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
